# SDR HALA2019022700073

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 27,028 hours, 4,299 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 25-37.4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 25 AND 37.4 AT -Y450 IS CORRODED AT LOCATIONS: 31+19, 31+11, 32+14, 34+1, 37.3+13. // CORROSION REMOVED FROM SEAT TRACK BY       
GRINDING AT LOCATION ?Y450 FR31+19?, FR 31+11?, FR 32+14?, FR 34+1?,FR 37.3+13? IAW A330 SRM 51-74-00 PARA 6.A THRU 6.B (3) REV 98.01.DAMAGE DIMENSION: 1. FR 31+ 19" IVA  
L= 1.50" CORROSION ALSO SPREAD TO INNER VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS, 2. FR 31     
+2" CENTRAL L=1.0" W=0.90" DEPTH=0.020", 3.FR 31= +5" SUPERIOR L=0.30" W=0.20" DEPTH=0.011", 3. FR 32+14" IVA L=1.5" BOTH  SIDE, CORROSION ALSO SPREAD TO INNER        
VERTICAL WALL AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS 4. FR 34+1" SUPERIOR L=0.30" W=0.20" DEPTH = 0.020" 5. FR 37.3 +13" L=1.0" W=0.30" DEPTH =0.011" GAUGE PN: 07852307, SN: TCN51487 AND PN: 2417, SN: IRFE5005A933) REASSESSED DAMAGE AT 31+19, 31+11, 32+14, 34+1, 37.3+13 IAW A330 SRM 51-74-00  
PARA 6.B (7) REV 98.01 BLENDED AREA FOUND OUT OF LIMITS DUE TO CORROSION ON INNER VERTICAL WALL AREA IAW SRM 53-00-15 REV 98.01 RII INSPECTION C/O CONFIRMED LEVEL 2 CORROSION PART           
REPLACEMENT/REPAIR REQUIRED.
